# SDR YENA2021102700724

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 41,407 hours, 27,021 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 7021450801
- Part serial: 07107840
- Condition: Failed
- Location: Wx-Rec-Tra
- Part time: 33,933 hours, 21,844 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 657, CLE-FLL(DIVERTED TO MCO).FAULTY WX RADAR RETURNS RADAR FAIL; REMOVD + REPLACED WX RADAR /TRASMITTER IAW MM 34-42-01 TEST NORMAL REF MM 34-42-00 OK FOR SVC
